| Catalog Number |
SSM-345 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Necrosis (1971)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare provider reported a right side capsular contracture baker grade iv and fat necrosis.Excision of fat necrosis performed." the device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and fat necrosis.The reported events capsular contracture and necrosis are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture and necrosis was received on july 22, 2025 with lot number 1229862.Based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe.Necrosis: unable to observe.As per the investigation procedure, deformation, wear abrasion and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description